# SDR DALA2016071605334

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE STA Y=994, INNER SIDE BEAM 3 AT AFT CARGO COMPARTMENT DOOR.  CRACKED ANGLE STA Y994 WAS REMOVED AND NEW ANGLE WAS INSTALLED IAW SRM 51-41-05. PARA 8, LONG CRACK 0.35".
